Mathematics of the Genome

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

4 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)1195-1217
Journal / PublicationFoundations of Computational Mathematics
Volume17
Issue number5
Online published25 Apr 2016
Publication statusPublished - Oct 2017

Abstract

This work gives a mathematical foundation for bifurcation from a stable equilibrium in the genome. We construct idealized dynamics associated with the genome. For this dynamics, we investigate the two main bifurcations from a stable equilibrium. Finally, we give mathematical proofs of existence and points of bifurcation for the repressilator and the toggle gene circuits.

Research Area(s)

  • Genome dynamics, Gene networks, Pitchfork bifurcation, Hopf bifurcation, PERIODIC-ORBITS, CONTROL-SYSTEMS, OSCILLATIONS, EXISTENCE, NETWORKS, DYNAMICS

Bibliographic Note

Full text of this publication does not contain sufficient affiliation information. With consent from the author(s) concerned, the Research Unit(s) information for this record is based on the existing academic department affiliation of the author(s).

Citation Format(s)

Mathematics of the Genome. / Rajapakse, Indika; Smale, Steve.

In: Foundations of Computational Mathematics, Vol. 17, No. 5, 10.2017, p. 1195-1217.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal